A two-dimensional model of relativistic quantum mechanics for a system of $N$ paticles with potential interaction
Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 809-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_4_a15,
author = {S. N. Sokolov},
title = {A two-dimensional model of relativistic quantum mechanics for a system of $N$ paticles with potential interaction},
journal = {Doklady Akademii Nauk},
pages = {809--812},
year = {1975},
volume = {221},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a15/}
}
TY - JOUR AU - S. N. Sokolov TI - A two-dimensional model of relativistic quantum mechanics for a system of $N$ paticles with potential interaction JO - Doklady Akademii Nauk PY - 1975 SP - 809 EP - 812 VL - 221 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a15/ LA - ru ID - DAN_1975_221_4_a15 ER -
S. N. Sokolov. A two-dimensional model of relativistic quantum mechanics for a system of $N$ paticles with potential interaction. Doklady Akademii Nauk, Tome 221 (1975) no. 4, pp. 809-812. http://geodesic.mathdoc.fr/item/DAN_1975_221_4_a15/